MathSciNet Relay Station
MathSciNet bibliographic data
MR1022168 58G10 (58G11)
Lafferty, John D.; Yu, Yan Lin; Weiping, Zhang A direct geometric proof of the Lefschetz fixed point formulas. Trans. Amer. Math. Soc. 329 (1992), no. 2, 571–583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement